Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 172847, 11 pages
Research Article

Moment Equations in Modeling a Stable Foreign Currency Exchange Market in Conditions of Uncertainty

1Department of Mathematics, Brno University of Technology, Brno 602 00, Czech Republic
2Kyiv National Economic Vadym Hetman University, Kyiv 03680, Ukraine
3The University of Žilina, Žilina 010 26, Slovakia

Received 26 September 2013; Accepted 12 November 2013

Academic Editor: Agacik Zafer

Copyright © 2013 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Miroslava Růžičková, Irada Dzhalladova, Jitka Laitochová, and Josef Diblík, “Solution to a stochastic pursuit model using moment equations,” Discrete and Continuous Dynamical Systems - Series B, vol. 23, no. 1, pp. 473–485, 2017. View at Publisher · View at Google Scholar